# SDR CALA9900695

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT RESISTOR R340 AND OPERATION CHECKED GOOD.
